RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 6, Pages 1293–1296 (Mi dan44252)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Algebras generated by weighted shift operators, and pseudodifferential operators with a shift

A. B. Antonevich

V. I. Lenin Belorusskii State University, Minsk

Full text: PDF file (538 kB)

Bibliographic databases:
UDC: 513.88+517.9
Presented: С. Л. Соболев
Received: 23.09.1980

Citation: A. B. Antonevich, “Algebras generated by weighted shift operators, and pseudodifferential operators with a shift”, Dokl. Akad. Nauk SSSR, 256:6 (1981), 1293–1296

Citation in format AMSBIB
\Bibitem{Ant81}
\by A.~B.~Antonevich
\paper Algebras generated by weighted shift operators, and pseudodifferential operators with a shift
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 6
\pages 1293--1296
\mathnet{http://mi.mathnet.ru/dan44252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0606466}
\zmath{https://zbmath.org/?q=an:0471.47031}


Linking options:
  • http://mi.mathnet.ru/eng/dan44252
  • http://mi.mathnet.ru/eng/dan/v256/i6/p1293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Antonevich, “On two methods of studying the invertibility of operators in $C^*$-algebras induced by dynamical systems”, Math. USSR-Sb., 52:1 (1985), 1–20  mathnet  crossref  mathscinet  zmath
    2. A. B. Antonevich, “Symbol of a functional-pseudodifferential operator on a compact manifold”, Funct. Anal. Appl., 22:4 (1988), 313–315  mathnet  crossref  mathscinet  zmath  isi
    3. A. B. Antonevich, “Boundary value problems with strong nonlocalness for elliptic equations”, Math. USSR-Izv., 34:1 (1990), 1–21  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:45
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020